Journal of Symbolic Logic
- J. Symbolic Logic
- Volume 71, Issue 3 (2006), 831-862.
Stable embeddedness in algebraically closed valued fields
We give some general criteria for the stable embeddedness of a definable set. We use these criteria to establish the stable embeddedness in algebraically closed valued fields of two definable sets: The set of balls of a given radius r < 1 contained in the valuation ring and the set of balls of a given multiplicative radius r < 1. We also show that in an algebraically closed valued field a 0-definable set is stably embedded if and only if its algebraic closure is stably embedded.
J. Symbolic Logic, Volume 71, Issue 3 (2006), 831-862.
First available in Project Euclid: 4 August 2006
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Hrushovski, E.; Tatarsky, A. Stable embeddedness in algebraically closed valued fields. J. Symbolic Logic 71 (2006), no. 3, 831--862. doi:10.2178/jsl/1154698580. https://projecteuclid.org/euclid.jsl/1154698580